# SDR SWAA2020041326533

- Difficulty date: March 3, 2020
- Submitted: April 13, 2020
- Operation: Air carrier
- Aircraft: N798SW
- Make and model: Boeing 737-7AD
- Aircraft serial: 28436
- Aircraft time: 69,451 hours, 41,534 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Canning
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR WEB AT BS 986-1016 LBL 38 IS OIL CANNED. / REMOVED AND REPLACED FLOOR WEB AT BS 986-1016 LBL 38 PER SRM 51-40-02; SRM 51-04-05; DWG 147A0004; AND DWG 147A5600.
